http://www.tu-ilmenau.de

Logo TU Ilmenau



Foto des Ansprechpartners
Ansprechpartner

Prof. Dr. rer. nat. habil. Matthias Kriesell

Institutsdirektor

Telefon +49 3677 69-3633

E-Mail senden


Ihre Position

INHALTE

Veröffentlichungen

Veröffentlichungen am Institut für Mathematik seit 1990

Anzahl der Treffer: 1182
Erstellt: Fri, 03 Apr 2020 23:11:32 +0200 in 0.0903 sec


Berger, Thomas; Reis, Timo
Controllability of linear differential-algebraic systems - a survey. - Ilmenau : Techn. Univ., Inst. für Mathematik, 2012. - Online-Ressource (PDF-Datei: 48 S., 501 KB). . - (Preprint. - M12,03)

Different concepts related to controllability of differential-algebraic equations are described. The class of systems considered consists of linear differential-algebraic equations with constant coefficients. Regularity, which is, loosely speaking, a concept related to existence and uniqueness of solutions for any inhomogeneity, is not required in this article. The concepts of impulse controllability, controllability at infinity, behavioral controllability, strong and complete controllability are described and defined in time-domain. Equivalent criteria that generalize the Hautus test are presented and proved. - Special emphasis is placed on normal forms under state space transformation and, further, under state space, input and feedback transformations. Special forms generalizing the Kalman decomposition and Brunovsky form are presented. Consequences for state feedback design and geometric interpretation of the space of reachable states in terms of invariant subspaces are proved.



http://www.db-thueringen.de/servlets/DocumentServlet?id=20281
Kostochka, Alexandr V.; Rabern, Landon; Stiebitz, Michael
Graphs with chromatic number close to maximum degree. - In: Discrete mathematics. - Amsterdam [u.a.] : Elsevier, Bd. 312 (2012), 6, S. 1273-1281

http://dx.doi.org/10.1016/j.disc.2011.12.014
Azizov, Tomas Ya.; Trunk, Carsten
PT symmetric, Hermitian and P-self-adjoint operators related to potentials in PT quantum mechanics. - In: Journal of mathematical physics. - College Park, Md. : American Inst. of Physics, ISSN 1089-7658, Bd. 53 (2012), 1, S. 012109, insges. 18 S.

http://dx.doi.org/10.1063/1.3677368
Süße, Roland; Marx, Bernd
Variationsrechnung und Maxwellsche Gleichungen. - Theoretische Elektrotechnik ; Bd. 1
2., überarb. und erw. Ausg.. - Langewiesen : Wiss.-Verl. Thüringen, 2012. - XXXVIII, 264 S.. - Literaturverz. S. 255 - 257

Neundorf, Werner;
Fourier-Reihen : Theorie und Numerik. - Langewiesen : Wiss.-Verl. Thüringen, 2012. - XII, 588 S.. - Literaturverz. S. [587] - 588

Harant, Jochen; ,
Nonrepetitive vertex colorings of graphs. - In: Discrete mathematics. - Amsterdam [u.a.] : Elsevier, Bd. 312 (2012), 2, S. 374-380

http://dx.doi.org/10.1016/j.disc.2011.09.027
Arendt, Wolfgang; Ball, Joseph A.; Behrndt, Jussi; Förster, Karl-Heinz; Mehrmann, Volker; Trunk, Carsten
Spectral theory, mathematical system theory, evolution equations, differential and difference equations : 21st International Workshop on Operator Theory and Applications, Berlin, July 2010. - Basel : Birkhäuser, 2012. - VIII, 690 S.. . - (Operator theory: advances and applications. - Vol. 221) ISBN 3-0348-0296-X
- Literaturangaben

Stiebitz, Michael; Scheide, Diego; Toft, Bjarne; Favrholdt, Lene M.
Graph edge coloring : Vizing's theorem and Goldberg's conjecture. - Hoboken, NJ : Wiley, 2012. - XIV, 321 S.. . - (Wiley series in discrete mathematics and optimization) ISBN 111809137X = 978-1-118-09137-1
- "Written by world authorities on graph theory, this book features many new advances and applications in graph edge coloring, describes how the results are interconnected, and provides historial context throughout. Chapter coverage includes an introduction to coloring preliminaries and lower and upper bounds; the Vizing fan; the Kierstead path; simple graphs and line graphs of multigraphs; the Tashkinov tree; Goldberg's conjecture; extreme graphs; generalized edge coloring; and open problems. It serves as a reference for researchers interested in discrete mathematics, graph theory, operations research, theoretical computer science, and combinatorial optimization, as well as a graduate-level course book for students of mathematics, optimization, and computer science"-- Provided by publisher

"This book provides an overview of this development as well as describes how the many different results are related"--



Homburg, Ale Jan; Jukes, Alice C.; Knobloch, Jürgen; Lamb, Jeroen S. W.;
Bifurcation from codimension one relative homoclinic cycles. - In: Transactions of the American Mathematical Society. - Providence, RI : Soc., ISSN 1088-6850, Bd. 363 (2011), 11, S. 5663-5701

https://doi.org/10.1090/S0002-9947-2011-05193-7
Böhme, Thomas; Schreyer, Jens; Škrabul'áková, Erika
A note on semi-steady states in stochastic cellular automata. - In: Autonomous systems: developments and trends. - Berlin [u.a.] : Springer, ISBN 978-3-642-24805-4, (2011), S. 313-323